# SDR SWAA2022021471783

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737*
- Aircraft serial: 27857
- Aircraft time: 78,233 hours, 46,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE CAUTION STRAP HANGING OUT OF SLIDE CASING ; / [01] RESECURED FWD ENTRY DOOR SLIDE CAUTION STRAP ON SLIDE CASING IAW AMM 25-66-01
